# SDR DXTA200601207

- Difficulty date: January 18, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 7,489 hours, 4,633 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 67275049
- Part serial: W84
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,489 hours, 4,633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR IS NOT COMING UP IN SEQUENCE (STAYS DOWN 6-7 SECONDS LONGER THAN NOSE AND RT MAIN).  REMOVED AND REPLACED LEFT UPLOCK ACTUATOR REF 750 MM 32-30-05, LEAK AND OPS CHECK GOOD.  COMPLY WITH OPERATIONAL CHECK FLIGHT FOR GEAR FAILING TO RETRACT, SYSTEM CHECKED GOOD.
